The Eye Feels Sore After Using Eye Drops Containing Antibiotics?
Good afternoon,. R nI had a lasik procedure on last Saturday, May 26th. After that I was given oral medication and drops for recovery (C * ndo hydrolub, trobosone and LFX) with a certain dose until the drug runs out. R n r nBut today I used Troboson and LFX experienced sore eyes. Should I stop using it or continue the drug? Or will these symptoms disappear with use? thanks. Regards.
Hello good morning Pradita.
Cendo Troboson is an eye drop containing trobamycin (an antibiotic class) and dexamethasone (a steroid class to relieve inflammation). While cendo LFX contains levofloxacin which is also a class of antibiotics. These drugs can have side effects in the form of a mild sore in the eye.
The stinging eye complaints that you experience after using these drugs can be due to side effects of the drug or how to use the drug inaccurately. Here's how to use eye drops that are good and correct:
first check the expiration date of the drug to be used
Wash your hands with soap and clean running water before using the eye drops
before use, gently shake the eye drop bottle
when dropping the medicine, do not let the tip of the bottle touch the surface of the eye
after the drug is dripped, immediately blink your eyes several times so that the eye drops spread to all parts of the eye
if necessary to use several eye drops, give a gap of about 5 minutes from one drug to another.
The advice we can give is for you to make sure again how to use these eye drops correctly first. If you have used eye drops according to the procedure and the life of the drug has not passed the expiration date, but the pain is still felt and is very disturbing, then stop using the drug and immediately have your eye condition checked again by the ophthalmologist who treats you.
That's all, hope it helps.
Greetings, dr. Denisa